[Injectivité de l'operateur de moyen spherique]
Soit S une surface de
Let S be a surface in
Accepté le :
Publié le :
Alexander G. Ramm 1, 2
@article{CRMATH_2002__335_12_1033_0, author = {Alexander G. Ramm}, title = {Injectivity of the spherical means operator}, journal = {Comptes Rendus. Math\'ematique}, pages = {1033--1038}, publisher = {Elsevier}, volume = {335}, number = {12}, year = {2002}, doi = {10.1016/S1631-073X(02)02608-0}, language = {en}, }
Alexander G. Ramm. Injectivity of the spherical means operator. Comptes Rendus. Mathématique, Volume 335 (2002) no. 12, pp. 1033-1038. doi : 10.1016/S1631-073X(02)02608-0. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.1016/S1631-073X(02)02608-0/
[1] Injectivity of the spherical mean operator and related problems, Pitman Res. Notes Math. Ser., 347, Longman, Harlow, 1996, pp. 12-36
[2] On the determination of the function from spherical averages, SIAM J. Math. Anal., Volume 19 (1988), pp. 214-232
[3] Methods of Mathematical Physics, Interscience, New York, 1962
[4] Ill-Posed Problems of Mathematical Physics and Analysis, American Mathematical Society, Providence, RI, 1986
[5] Methods of Theoretical Physics, McGraw-Hill, New York, 1953
[6] Scattering by Obstacles, Reidel, Dordrecht, 1986 (pp. 1–442)
[7] Multidimensional Inverse Scattering Problems, Longman Scientific & Wiley, New York, 1992 (pp. 1–385; Expanded Russian edition: Mir, Moscow, 1994, pp. 1–496)
[8] Spectral properties of the Schrödinger operator in some domains with infinite boundaries, Soviet Math. Dokl., Volume 152 (1963), pp. 282-285
[9] Spectral properties of the Schrödinger operator in some infinite domains, Mat. Sb., Volume 66 (1965), pp. 321-343
- Cancellation of singularities for synthetic aperture radar, Inverse Problems, Volume 31 (2015) no. 1, p. 015002 | DOI:10.1088/0266-5611/31/1/015002
- Fast reconstruction algorithms for the thermoacoustic tomography in certain domains with cylindrical or spherical symmetries, Inverse Problems Imaging, Volume 6 (2012) no. 1, p. 111 | DOI:10.3934/ipi.2012.6.111
- Mathematics of thermoacoustic tomography, European Journal of Applied Mathematics, Volume 19 (2008) no. 02 | DOI:10.1017/s0956792508007353
- Support theorems for the spherical Radon transform on manifolds, International Mathematics Research Notices (2006) | DOI:10.1155/imrn/2006/67205
- On a Regularization Scheme for Linear Operators in Distribution Spaces with an Application to the Spherical Radon Transform, SIAM Journal on Applied Mathematics, Volume 65 (2005) no. 4, p. 1369 | DOI:10.1137/s003613990343879x
- Determining a Function from Its Mean Values Over a Family of Spheres, SIAM Journal on Mathematical Analysis, Volume 35 (2004) no. 5, p. 1213 | DOI:10.1137/s0036141002417814
Cité par 6 documents. Sources : Crossref
Commentaires - Politique